# SDR 2000UALA00677

- Difficulty date: November 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 27,475 hours, 10,074 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825L
- Part serial: C0850
- Condition: Overserviced
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, H, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAS. RIGHT GENERATOR FAILED, COULD NOT RESET. SUPPLEMENTAL DATA UPDATE REPLACED IDG. REPAIR SHOP FOUND IDG  OVER SERVICED.
